# SDR QR9R20210827002

- Difficulty date: August 27, 2021
- Submitted: August 27, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 0872072
- Aircraft time: 2,965 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800876400
- Part serial: 700468
- Condition: Warning Message
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTUATOR LIGHT CAME ON WHILE HOVERING AT PAD; MAINTENANCE ATTEMPTED RESET BUT COULD NOT CURE. DURING T/F EVALUATION FOR ACTUATOR CAUTION, APPROXIMATELY 15 MINUTES AT A HOVER AND THE AP1 &AP2 ON, YAW A TRIM, CYCLIC A TRIM AND FORCE TRIM ON; RECEIVED NO ACTUATOR LIGHT ON THE CAD. SWITCHED OFF THE YAW A TRIM, CYCLIC A TRIM AND THE FORCE TRIM OFF, THE ACTUATOR LIGHT ON THE CAD ILLUMINATED AND THE  ABMER P ON THE PFD ALSO ILLUMINATED. YAW SEMA WAS REPLACED IAW AMM 67-10-00, 4-8.
